MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BALLOON BIPOLAR TEMPORARY PACING ELECTRODE CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BALLOON BIPOLAR TEMPORARY PACING ELECTRODE CATHETER
Catalog Number 006173P
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they pre-inflated the balloon and it did inflate but was "crooked".They used the product on the on the patient and the balloon ruptured in the patient.Inquired if it caused harm to the patient and she stated it did not.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was confirmed, cause unknown.Received 1 temporary pacing electrode catheter.Visual inspection noted that the balloon was ruptured confirming the reported event.Event description: ¿it was reported that they pre inflated the balloon and it did inflate but was "crooked".They used the product on the on the patient and the balloon ruptured in the patient.Inquired if it caused harm to the patient and she stated it did not.¿ preliminary evaluation: one sample (catalog number 006173p 5f 110cm balloon pacing electrode) catheter was returned on tuesday (b)(6) 2026, per fedex tracking number (b)(4).The following sample observations were noted: sample was returned coiled up in a ziploc bag written on the outside of the bag.A sticker was affixed on the polybag showing that it was processed by eo sterilization wb on (b)(6) 2025.The sample did not include the safety adapters.No packaging labeling was returned.A 3ml syringe was attached to the proximal leg.The luer lock was in the closed position.The balloon was ruptured.There was no damage noted to the catheter.No foreign matter was observed on the unit.Trace amounts of blood were observed on the returned sample and are consistent with normal clinical use.Sample evaluation results: the returned sample was not functionally tested due to the condition of the balloon.A visual inspection was performed, and no substantial or out of the ordinary conditions were observed that could be conclusively inferred from the condition of the balloon.It was noted that the balloon tie in the proximal area appeared more stretched, compared to the tie in the distal area.However, based on established manufacturing controls for this attribute and the possibility that post manufacturing handling or device use may have contributed to the observed variation, this observation was not considered conclusive.Figure 1: balloon tie area of the sample, proximal tie area highlighted.Sample evaluation conclusions: review of the catheter indicated the complaint is confirmed, the complaint sample does exhibit the failure condition alleged by the complaint.The device history records have not been reviewed as the batch number gfks0588 provided does not match the given catalog number(006173p).Therefore, the record is unknown at this time.Investigation summary: the complaint sample does exhibit the failure condition alleged by the complaint.Therefore, the complaint is confirmed.It is possible that patient or procedural issues may have contributed to the alleged event.A review of manufacturing documentation could not be reviewed to indicate if a manufacturing related cause was possible for these events.Dhr was unable to be performed as the lot number is unknown.Corrections made to tab(s) d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BALLOON BIPOLAR TEMPORARY PACING ELECTRODE CATHETER
Common Device Name
TEMPORARY PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23190374
Report Number1018233-2025-08737
Device Sequence Number13027451
Product Code LDF
UDI-Device Identifier00801741011207
UDI-Public(01)00801741011207
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K800298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number006173P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown